Ok so I'm 3 months clean now and I have been on a taper plan with a great doctor. He's a psychiatric addiction specialist. I'm currently on 1. Remeron 15mgs at night- not because I have depression but I had become anorexic from drug use. I went so long without eating so I wouldn't loose my high that I was never hungry and one of the major side effects of this antidepressant is a ravenous appetite. It also helps with my anxiety which is good because of... 2. Valium 17.5 mgs daily-10 in am 7.5 in pm. 3. Suboxone 4mgs daily with the valium. I was feeling ok up until a few days ago and I started to notice a nagging feeling that was so small I barely noticed it. Well the feeling didn't go away so I paid some attention to what it may be, and sure enough as soon as I gave it some thought it was so familiar to me I knew exactly what it was. Benzo cravings definitely. Why this just now started happening I have no idea but I can garauntee ill be up tomorrow night researching this as I'm exhausted and going to bed before midnight hopefully. But I started tapering at 60mgs a day and with each drop in dose I haven't felt any cravings or withdrawals. Even when I went from 20 to 17.5 I was ok. Now a week later I'm starting to crave? I know that I'm not going to use or do anything stupid and I'm sure that I'll adjust given time, but I must admit to being somewhat disheartened by the fact that this sets in now when I was ok before. I am also having issues with my energy level, it has dropped over the last two days and I don't know why I'm not having more energy because everyone I know takes benzodiazepines to chill. I can't even get myself out of bed until at least 10 mgs has kicked in. I am still so excited to have a new sober life and not have the problems with using that everyone has. I just don't know what to do about my energy level it is a little depressing actually. And I haven't even started on the sub yet. Anyway hopefully someone has had some similar experience and can offer advice. I'm going to talk to my doctor next week but I'd like to have some pep in my step before then.